Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 437391, 9 pages
Research Article

Implicit Methods for Equilibrium Problems on Hadamard Manifolds

1Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan
2Mathematics Department, HITEC University, Taxila Cantt, Pakistan
3Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China

Received 26 March 2012; Accepted 3 April 2012

Academic Editor: Rudong Chen

Copyright © 2012 Muhammad Aslam Noor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor, Saira Zainab, and Yonghong Yao, “Implicit Methods for Equilibrium Problems on Hadamard Manifolds,” Journal of Applied Mathematics, vol. 2012, Article ID 437391, 9 pages, 2012.